BibTeX record journals/jscic/LiS15

download as .bib file

@article{DBLP:journals/jscic/LiS15,
  author    = {Xuefeng Li and
               Katarzyna Saxton},
  title     = {Non-strictly Hyperbolic Systems, Singularity and Bifurcation},
  journal   = {J. Sci. Comput.},
  volume    = {64},
  number    = {3},
  pages     = {696--720},
  year      = {2015},
  url       = {https://doi.org/10.1007/s10915-014-9876-3},
  doi       = {10.1007/s10915-014-9876-3},
  timestamp = {Thu, 18 May 2017 09:52:10 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jscic/LiS15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics